American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ronald P. Morash. The orthomodular identity and metric completeness of the coordinatizing division ring . Proc. Amer. Math. Soc. 27 (1971) 446-448. MR 0272689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert R. Kallman. Spatially induced groups of automorphisms of certain von Neumann algebras . Trans. Amer. Math. Soc. 156 (1971) 505-515. MR 0275180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tibor Neubrunn. A note on quantum probability spaces . Proc. Amer. Math. Soc. 25 (1970) 672-675. MR 0259056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. R. M. Radok. Transcendental equation for the Schr\"odinger equation . Math. Comp. 14 (1960) 276-278. MR 0115646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sherwood Skillman. Efficient method for solving atomic Schroedinger's equation . Math. Comp. 13 (1959) 299-302. MR 0108291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. E. Segal. Distributions in Hilbert space and canonical systems of operators . Trans. Amer. Math. Soc. 88 (1958) 12-41. MR 0102759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1